Cosmic string network evolution in arbitrary Friedmann-Lemaitre models

van de Bruck, C. (1998) Cosmic string network evolution in arbitrary Friedmann-Lemaitre models. Physical Review D, 57 (2). pp. 1306-1308. ISSN 2470-0010

Abstract

Metadata

Authors/Creators:
  • van de Bruck, C.
Copyright, Publisher and Additional Information: © 1997 The American Physical Society. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 15 January 1998
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Oct 2017 13:11
Last Modified: 05 Oct 2017 13:11
Published Version: https://doi.org/10.1103/PhysRevD.57.1306
Status: Published
Publisher: American Physical Society
Refereed: Yes
Identification Number: https://doi.org/10.1103/PhysRevD.57.1306

Share / Export

Statistics